Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 377, NWS Tulsa, OK

August 3, 2006Okfuskee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 3, 2006, 6:28 PM CDT for Okfuskee County, Oklahoma. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2006, 6:28 PM CDT (23:28 UTC)
Expired
Aug 3, 2006, 7:30 PM CDT
In force
62 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County Okfuskee County, OK

The radar

The Norman radar (KTLX), 90 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 6:45 PM CDTTSTM WND DMG2 Nw Okemah, OKLARGE TREE LIMBS AND ONE POWER POLE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2006-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2006-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
456 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1516 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 032328
SVRTSA
OKC107-040030-
/O.NEW.KTSA.SV.W.0377.060803T2328Z-060804T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
628 PM CDT THU AUG 3 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA

* UNTIL 730 PM CDT

* AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR OKEMAH...MOVING NORTHEAST AT
  5 MPH. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WILL MOVE         
  NORTHEAST AT 15 MPH INTO WESTERN PORTIONS OF THE COUNTY. 

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MASON.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3545 9641 3538 9622 3554 9611 3562 9637

$$
4 follow-up statements
000 
WWUS54 KTSA 032348
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
649 PM CDT THU AUG 3 2006

OKC107-040030-
/O.CON.KTSA.SV.W.0377.000000T0000Z-060804T0030Z/
OKFUSKEE OK-
649 PM CDT THU AUG 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR OKFUSKEE COUNTY...

AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PADEN TO BEARDEN...MOVING NORTHEAST AT 10 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PADEN...BOLEY...
CASTLE...CLEARVIEW...BEARDEN...WELEETKA AND OKEMAH.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3540 9664 3545 9644 3529 9645 3530 9603
      3557 9627 3554 9662

$$
000 
WWUS54 KTSA 040003
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
703 PM CDT THU AUG 3 2006

OKC107-040030-
/O.CON.KTSA.SV.W.0377.000000T0000Z-060804T0030Z/
OKFUSKEE OK-
703 PM CDT THU AUG 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR OKFUSKEE COUNTY...

AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MASON TO BEARDEN...MOVING EAST AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MASON...
OKEMAH...OKFUSKEE AND CLEARVIEW.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3561 9623 3556 9653 3544 9656 3545 9644
      3529 9644 3532 9616

$$
000 
WWUS54 KTSA 040019
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
720 PM CDT THU AUG 3 2006

OKC107-040030-
/O.CON.KTSA.SV.W.0377.000000T0000Z-060804T0030Z/
OKFUSKEE OK-
720 PM CDT THU AUG 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR OKFUSKEE COUNTY...

AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MASON TO OKEMAH...MOVING EAST AT 25 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3558 9622 3557 9641 3539 9638 3542 9613

$$
000 
WWUS54 KTSA 040031
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
731 PM CDT THU AUG 3 2006

OKC107-040041-
/O.EXP.KTSA.SV.W.0377.000000T0000Z-060804T0030Z/
OKFUSKEE OK-
731 PM CDT THU AUG 3 2006

...THE SEVERE THUNDERSTORM WARNING FOR OKFUSKEE COUNTY EXPIRED AT 730
PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM 
ACROSS CENTRAL AND EASTERN OKFUSKEE COUNTY THROUGH 745 PM CDT.

LAT...LON 3558 9622 3557 9641 3539 9638 3542 9613

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:09 PM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, Aug 3, 3:09 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
309 PM CDT THU AUG 3 2006

.DISCUSSION...
DIFFERENTIAL HEATING ALONG CIRRUS BAND HAS ENHANCED AN APPARENT
PRE-FRONTAL TROUGH...WHICH IS PROVIDING ENOUGH CONVERGENCE WITHIN
THE WEAKLY CAPPED AIRMASS ACROSS THE SOUTHERN HALF OF THE FORECAST
AREA TO SUPPORT SCATTERED THUNDERSTORMS. AVAILABLE INSTABILITY AND
THERMO PROFILES SUGGEST A LIMITED POTENTIAL OF WET MICROBURSTS. THE
MORE ROBUST AIRMASS CHANGE HAS FILTERED INTO NORTHEAST
OKLAHOMA...AND EXPECT ANY OVERNIGHT ELEVATED CONVECTION TO FAVOR
THE TRUE FRONTAL BOUNDARY THUS MAINTAINING CHANCE POPS ACROSS THE NORTH.
HEAT ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM FOR ALL LOCATIONS
AS OVERNIGHT LOWS WILL COOL INTO THE 70S AREAWIDE.

FRONTAL BOUNDARY WILL REMAIN ACROSS THE AREA FRIDAY WITH MID TO
UPPER 90S FEELING LIKE RELIEF FOR MANY LOCATIONS. SCATTERED
THUNDERSTORMS WILL AGAIN BE POSSIBLE WITHIN A WEAKLY CAPPED
AIRMASS THOUGH THE DOMINANT MID/UPPER LEVEL HIGH PRESSURE WILL
SERVE TO LIMIT OVERALL COVERAGE.

REMNANTS OF BOUNDARY AND ASSOCIATED AXIS OF DEEPER MOISTURE WILL
GRADUALLY SHIFT EASTWARD AND WILL CARRY SLIGHT CHANCE POPS ACROSS
NORTHEASTERN THIRD OF THE FORECAST AREA. EXPECT AIRMASS TO WARM
THROUGH THE WEEKEND WITH UPPER 90S TO LOW TRIPLE DIGITS LIKELY BY
EARLY NEXT WEEK. UPCOMING FEATURES OF NOTE WILL BE AN EASTERLY
WAVE TRANSLATING TO OUR SOUTH SUNDAY INTO MONDAY...AND THE DEGREE
OF SOUTHERLY PUSH THE NEXT COLD FRONT CAN MAKE BY MONDAY INTO
TUESDAY. CONFIDENCE IN EITHER OF THIS FEATURES NOTICEABLY
AFFECTING OUR WEATHER IS LOW...SO WILL CONTINUE WITH A MORE
PERSISTENT FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  95  77  99 /  30  30  20  10
FSM   75  97  75  98 /  20  20  20  20
MLC   76  98  75 100 /  20  20  10  10
BVO   69  94  73  99 /  40  30  20  10
FYV   69  92  70  93 /  20  20  20  20
BYV   68  89  69  92 /  20  20  20  20
MKO   74  96  76 100 /  30  20  20  10
MIO   70  93  73  97 /  20  20  20  20
F10   74  98  75  99 /  30  20  10  10
HHW   77  99  75  99 /  20  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 6 PM THURSDAY FOR OKZ049-OKZ053-
     OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
     OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...EXCESSIVE HEAT WARNING UNTIL 6 PM THURSDAY FOR ARZ019-ARZ020-
     ARZ029.

&&

SHORT TERM FORECASTER ID= 21
LONG TERM FORECASTER ID= 07
Hazardous weather outlook, Aug 3, 12:45 PM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1245 PM CDT THU AUG 3 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1245 PM CDT THU AUG 3 2006

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

DANGEROUS HEAT.
	RISK...ELEVATED.
        AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

DISCUSSION...
EARLY THIS AFTERNOON...AN OUTFLOW BOUNDARY STRETCHED FROM EXTREME
NORTHEAST OKLAHOMA INTO CENTRAL OKLAHOMA. CLOUD COVER HAS HAMPERED
WARMING SOME OVER NORTHEAST OKLAHOMA...BUT AREAS SOUTH OF THE WARM
FRONT WILL CONTINUE TO WARM TO AROUND 100 DEGREES. WITH THE
ATMOSPHERE BECOMING QUITE UNSTABLE LATER TODAY...ISOLATED TO WIDELY
SCATTERED THUNDERSTORMS MAY DEVELOP ACROSS THE REGION. WHILE
ORGANIZED SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS COULD
PRODUCE MARGINALLY SEVERE DOWNBURST WINDS.

THERE IS A CHANCE THAT THUNDERSTORMS COULD REDEVELOP LATER
TONIGHT...AS THE SOUTHWESTERLY LOW-LEVEL JET STRENGTHENS.

THE EXCESSIVE HEAT WARNING CONTINUES THROUGH THE AFTERNOON...WITH
HEAT INDICES TOPPING OUT AROUND 105 DEGREES...MAINLY ACROSS EAST
CENTRAL AND SOUTHEAST OKLAHOMA...ALONG WITH WEST CENTRAL ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...DANGEROUS HEAT POTENTIAL.
MONDAY...DANGEROUS HEAT POTENTIAL.
TUESDAY...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
OUTFLOW BOUNDARIES WILL AGAIN LINGER ACROSS THE AREA WHICH WILL SET
THE STAGE FOR ISOLATED THUNDERSTORM ACTIVITY FRIDAY AND POSSIBLY
SATURDAY.  LITTLE CHANGE IN AIRMASS WILL RESULT IN HOT WEATHER FOR
THE UPCOMING WEEKEND...WITH THE HEAT TO CONTINUE FOR MUCH OF NEXT
WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
INTERESTED PARTIES WILL WANT TO MONITOR THE LATEST FORECASTS AND
STATEMENTS...PARTICULARLY HEAT WATCH AND WARNING PRODUCTS SHOULD
THEY BE ISSUED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Aug 3, 3:26 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
326 PM CDT THU AUG 3 2006

ARZ011-032100-
MADISON AR-
326 PM CDT THU AUG 3 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHWEST ARKANSAS
     SOUTHERN MADISON

AT 326 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PETTIGREW...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ARBAUGH...RED STAR...PETTIGREW...
DUTTON AND BOSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
Special weather statement, Aug 3, 3:40 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
340 PM CDT THU AUG 3 2006

OKZ073-032115-
PITTSBURG OK-
340 PM CDT THU AUG 3 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     WESTERN PITTSBURG

AT 340 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
WEST OF ARPELAR...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HAYWOOD AND ARPELAR.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
Special weather statement, Aug 3, 4:15 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
415 PM CDT THU AUG 3 2006

OKZ071-032145-
MCINTOSH OK-
415 PM CDT THU AUG 3 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     WESTERN MCINTOSH

AT 415 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHWEST OF VERNON...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HANNA...VERNON...RAIFORD...
VIVIAN AND STIDHAM.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Aug 3, 4:45 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT THU AUG 3 2006

ARZ011-032215-
MADISON AR-
445 PM CDT THU AUG 3 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHWEST ARKANSAS
     MADISON

AT 445 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF WITTER...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...GEORGETOWN...WEATHERS...AURORA...
KINGSTON...WITTER...JAPTON AND MARBLE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Aug 3, 5:34 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
534 PM CDT THU AUG 3 2006

OKZ066-032300-
OKMULGEE OK-
534 PM CDT THU AUG 3 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     OKMULGEE

AT 534 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
HENRYETTA...MOVING NORTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILSON...OKMULGEE...HENRYETTA...
BRYANT...DEWAR...HOFFMAN...GRAYSON...SCHULTER AND MORRIS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Aug 3, 6:08 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT THU AUG 3 2006

OKZ073-074-032345-
HASKELL OK-PITTSBURG OK-
608 PM CDT THU AUG 3 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     SOUTHWEST HASKELL AND NORTHEAST PITTSBURG

AT 608 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
QUINTON...NEARLY STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...LEWISVILLE...KINTA...FEATHERSTON AND QUINTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 5:46 PM CDTSevere Thunderstorm WarningTSAOkmulgee37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.